Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Headaches, seizures, drowsiness. Abnormal EEG, MRI, CAT scan normal. Treatment?

Hi. My son who is ten years old has been having headaches with what he calls de ja vu. He has been on seizure/headaches meds since since he was 8. When he gets these episodes they are 15 to 20 days apart. He has had 2 seizures in the last 2 years. To me the de ja vu looks like seizures they make him very sleepy for the rest of the day. Just wondering what u think and get your opinion. He has had EEGS they show eizure activity. Has had MRI and Catscans they came back normal
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
I would agree with your thought that these episodes are seizures. After starting medications full blown attacks may not come and such aborted attacks may occur. However these episodes also need to be controlled for a good epilepsy management. Either current medications have to be hiked up or additional drugs have to be added to control these attacks also. Since EEG is abnormal so possibility of seizures is high. MRI and other scans may come normal in many epilepsy patients.
Good luck.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor